MathSciNet Relay Station
MathSciNet bibliographic data
MR1828302 20G05 (14F05)
Braverman, Alexander; Gaitsgory, Dennis Crystals via the affine Grassmannian. Duke Math. J. 107 (2001), no. 3, 561–575.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement